ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
68LP-250 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation, infection (late onset), pain, anxiety-product/procedure.
Event or Problem Description
Patient reported right side "deflation, pain, staff infections, concerns with the recalled product, and breast implant illness implant exchange".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
Event or Problem Description
Patient reported right side "deflation, pain, staph infections, concerns with the recalled product, and breast implant illness implant exchange".Device remains implanted.